A balance index for phylogenetic trees based on rooted quartets

Show simple item record

dc.contributor.author Coronado, T.M.
dc.contributor.author Mir, A.
dc.contributor.author Rosselló, F.
dc.contributor.author Valiente, G.
dc.date.accessioned 2024-02-07T07:41:34Z
dc.identifier.uri http://hdl.handle.net/11201/164596
dc.description.abstract We define a new balance index for rooted phylogenetic trees based on the symmetry of the evolutive history of every set of 4 leaves. This index makes sense for multifurcating trees and it can be computed in time linear in the number of leaves. We determine its maximum and minimum values for arbitrary and bifurcating trees, and we provide exact formulas for its expected value and variance on bifurcating trees under Ford's α-model and Aldous' β-model and on arbitrary trees under the α-γ -model.
dc.format application/pdf
dc.relation.isformatof https://doi.org/10.1007/s00285-019-01377-w
dc.relation.ispartof Journal of Mathematical Biology, 2019, vol. 79, num. 3, p. 1105-1148
dc.rights , 2019
dc.subject.classification 51 - Matemàtiques
dc.subject.classification 004 - Informàtica
dc.subject.other 51 - Mathematics
dc.subject.other 004 - Computer Science and Technology. Computing. Data processing
dc.title A balance index for phylogenetic trees based on rooted quartets
dc.type info:eu-repo/semantics/article
dc.date.updated 2024-02-07T07:41:34Z
dc.date.embargoEndDate info:eu-repo/date/embargoEnd/2100-01-01
dc.embargo 2100-01-01
dc.subject.keywords phylogenetics
dc.subject.keywords Un índice de balance es un valor que intenta medir lo equilibrado que es un árbol filogenético
dc.subject.keywords evolutionary model
dc.rights.accessRights info:eu-repo/semantics/embargoedAccess
dc.identifier.doi https://doi.org/10.1007/s00285-019-01377-w

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Repository

Advanced Search


My Account